# SDR ASAA12511127

- Difficulty date: February 18, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 11,432 hours, 3,758 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: BNG2151
- Condition: Failed
- Location: L1 Door
- Part time: 36,190 hours, 14,507 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING L1 DOOR SLIDE OPERATIONAL CHECK,   L1 DOOR SLIDE FAILED TO INFLATE AUTOMATICALLY.  SLIDE DEPLOYED NORMALLY WITH MANUAL HANDLE.  REMOVED AND REPLACED THE L1 DOOR ESCAPE SLIDE.
